# SDR AU510002180

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Lyc O540E4C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 242528
- Condition: Mismanufactured
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURRETOR MIXTURE VALVE FAULTY MANUFACTURE.  INSPECTION FOUND THE BRASS VALVE END OF THE MIXTURE VALVE ASSEMBLY HAD NOT BEEN CORRECTLY SWAGED CAUSING THE BRASS END TO TURN ON THE CABLE. (CASA NR 510002180)
